# SDR ASAA2023092245332

- Difficulty date: September 22, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,572 hours, 12,280 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 38,572 hours, 12,280 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EGT 83 DEG HIGHER THAN #1 ENGINE. #2 SLOW TO ACCELERATE TO 40. GROUNDED - YES. #2 ENGINE REPLACED ON A/C W/O 1970733 REF TC'S 78471000 + 78471001.
